Une inegalite pour martingales a indices multiples et ses applications

  • R. Cairoli
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 124)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. L. Doob, Stochastic processes, J. Wiley, New York, 1953.zbMATHGoogle Scholar
  2. [2]
    P. A. Meyer, Probabilités et potentiel, Hermann, Paris, 1966.zbMATHGoogle Scholar
  3. [3]
    B. Jessen, J. Marcinkiewicz et A. Zygmund, Note on the differentiability of multiple integrals, Fund. Math., 25, 1935, p. 217–234.zbMATHGoogle Scholar
  4. [4]
    M. Brelot et J. L. Doob, Limites angulaires et limites fines, Ann. Inst. Fourier, 13, 1963, p. 395–415.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    A. Zygmund, Trigonometric Series, Cambridge University Press, 1959.Google Scholar
  6. [6]
    H. Kunita et T. Watanabe, Markov processes and Martin boundaries I, Illinois J. Math., 9, 1965, p. 485–526.MathSciNetzbMATHGoogle Scholar
  7. [7]
    P. A. Meyer, Processus de Markov: la frontière de Martin, Lecture Notes in Math., 77, Springer Verlag, Berlin, 1968.CrossRefzbMATHGoogle Scholar
  8. [8]
    R. Cairoli, Une représentation intégrale pour fonctions séparément excessives, Ann. Inst. Fourier, 18, 1968, p. 317–338.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    J. L. Doob, Probability methods applied to the first boundary value problem, Proc. third Berkeley Symp., vol. 2, 1956, p. 49–80.MathSciNetzbMATHGoogle Scholar
  10. [10]
    H. Föllmer, Feine Toplogie am Martinrand eines Standardprozesses, Thèse, Université de Erlangen-Nürnberg, 1968.Google Scholar
  11. [11]
    J. L. Doob, Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. math. France, 85, 1957, p.431–458.MathSciNetzbMATHGoogle Scholar
  12. [12]
    R. Cairoli, Sur une classe de fonctions séparément excessives, Comptes rendus, 267, série A, 1968, p. 412–414.MathSciNetzbMATHGoogle Scholar
  13. [13]
    A. Zygmund, On the differentiability of multiple integrals, Fund. Math., 23, 1934, p. 143–149.zbMATHGoogle Scholar
  14. [14]
    S. Saks, Remark on the differentiability of the Lebesgue indefinite integral, Fund. Math., 22, 1934, p. 257–261.zbMATHGoogle Scholar
  15. [15]
    J. B. Walsh, Probability and a Dirichlet problem for multiply superharmonic functions, Thèse, Illinois University, 1966.Google Scholar
  16. [16]
    J. L. Doob, Some classical function theory theorems and their moder versions, Ann. Inst. Fourier, 15, 1965, p. 113–136.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • R. Cairoli
    • 1
  1. 1.Ecole Polytechnique Fédérale LausanneSuisse

Personalised recommendations